Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    mike2112 is offline Associate Member
    Join Date
    Feb 2002

    your help on ECA

    was thinking to decreasse my ECA stack to 60mgE/200mgC/350mgA (actually I do take this dose 2 times/day) but I feel worse each time I take this dose.
    I was thinking to maybe definitly replace the stack ECA by xenadrine...what do you think about it ?

  2. #2
    DiMensionX's Avatar
    DiMensionX is offline Member
    Join Date
    Mar 2002
    Well, first off there should be little need for that much asperin. 81mg's a day should be enough, or if you must then 81mg's 3x a day. They are sold as "baby asperin". 60mg's of Ephedrine is ALOT by my standards and I'm an addict:-). I take Xenadrine after trying just Vivarin/ephedra/81mg's A and found the Xenadrine to work MUCH better, worth the $$$ to me. Xenadrine and most true ECA stacks have 20-25mg'sE/200mg'sC/81-200mg'sA in them.

    I suspect your taking WAY to much ephedrine at once. I have built quite a tolerance and take 8-10 caps of Xeni a day (2 caps is 1 dose). I don't even get energy from it any more!


  3. #3
    Buddha_Red's Avatar
    Buddha_Red is offline Senior Member
    Join Date
    May 2002
    Pasadena, Texas
    By feeling worse, do you mean all jittery or sick to your stomac?

    (hehe god i cant spell)

    The caffine really turns my gut so i replaced it with Xenadrine or dymetrine extreme from ast labs(cant find the exact spelling).

    For some reason if i hit a real eca stack then workout i am going to puke, plain and simple and I HATE THAT!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts